Transactions of the Institute of Systems, Control and Information Engineers
Online ISSN : 2185-811X
Print ISSN : 1342-5668
Improvement of Generalization Ability of a Fuzzy Classifier with Hyperbox Regions by Quadratic Membership Functions
Shigeo ABERuck THAWONMAS
Author information
JOURNALS FREE ACCESS

Volume 13 (2000) Issue 8 Pages 377-385

Details
Download PDF (1145K) Contact us
Abstract

In this paper we discuss a fuzzy classifier with hyperbox regions which has quadratic membership functions. First we define the classifier with quadratic membership functions and then discuss the training method that maximizes the recognition rate by counting the net increase in the recognition rate when the slope and the center of a membership function are separately changed. Finally, we demonstrate the recognition improvement by quadratic membership functions for four data sets.

Information related to the author
© The Institute of Systems, Control and Information Engineers
Previous article Next article

Recently visited articles
feedback
Top